JournalszaaVol. 30, No. 4pp. 377–386

Global Existence and Nonexistence of Solution to a Nonlinear Wave Equation

  • Nana Pan

    Zhejiang Normal University, Jinhua, China
Global Existence and Nonexistence of Solution to a Nonlinear Wave Equation cover
Download PDF

Abstract

In this paper we focus on a nonlinear wave equation, we show that the solution blows up in finite time under certain conditions, and we obtain two results on the global existence of solution and large time behavior.

Cite this article

Nana Pan, Global Existence and Nonexistence of Solution to a Nonlinear Wave Equation. Z. Anal. Anwend. 30 (2011), no. 4, pp. 377–386

DOI 10.4171/ZAA/1440